# SDR 20000424AP030

- Difficulty date: October 11, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FINGER DOUBLER CORRODED AND RIVET CORRODED STATION 857 TO 902 CENTER OF AIRCRAFT 10 INCHES BELOW CABIN FLOOR.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FINGER DOUBLER.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-4 AND 51-1-21.  (M)
